# SDR CA120430008

- Difficulty date: March 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 5,314 hours
- Engine: Cont LTSIO360EB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 6008
- Condition: Flat
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE TIRE WENT FLAT DURING TAXI.
